# SDR 98UAL900324

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9009U
- Make and model: Boeing 737222
- Aircraft serial: 19047
- Engine: Pwa JT8D7B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Condition: Failed
- Location: E/E Compt
- Component: Boeing, 655281123
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOTH TRANSPONDERS ARE INOPERATIVE.  *S/D*  THE CAUSE FOR THE APPARENT FAILURE OF BOTH TRANSPONDERS IS BELIEVED TO HAVE BEEN AN AIR/GROUND SENSING PROBLEM AS IT WAS ALSO REPORTED THAT THE AIRCRAFT WOULD NOT PRESSURIZE.  ALSO, NOTED BY ENGINEERING, THE AIRCRAFT OFF TIME WAS NOT REPORTED BY ACARS.  TWO DAYS LATER, THE AIRCRAFT WAS REPORTED INTERMITTENTLY IN GROUND MODE IN FLIGHT.  THE LANDING GEAR ACCESSORY UNIT WAS REPLACED AND THE PROBLEM HAS NOT REOCCURRED.
